# SDR SWAA2024040564485

- Difficulty date: March 16, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 33,352 hours, 15,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD AFT FLAP HAS DELAMINATION ON INBD LOWER SURFACE.<[01] REMOVED LH OTBD AFT FLAP.;[02] REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22.;[03] INSPECTED WORK ACCOMPLISHED IN C/A #2 (RII)
